Some remarks on multidimensional systems of conservation laws

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

This note is concerned with the Cauchy problem for hyperbolic systems of conservation laws in several space dimensions. We first discuss an example of ill-posedness, for a special system having a radial symmetry property. Some conjectures are formulated, on the compactness of the set of flow maps generated by vector fields with bounded variation.

Original languageEnglish (US)
Pages (from-to)225-233
Number of pages9
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni
Volume15
Issue number3-4
StatePublished - Dec 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some remarks on multidimensional systems of conservation laws'. Together they form a unique fingerprint.

  • Cite this